期刊导航

论文摘要

含积分边值条件的分数阶微分方程耦合系统正解的唯一性

The uniqueness of positive solutions for nonlinear fractional differential equations coupled system with integral boundary value conditions

作者:薛益民(徐州工程学院数学与物理科学学院)

Author:XUE Yi-Min(School of Mathematics and Physical Science, Xuzhou Institute of Technology)

收稿日期:2016-07-18          年卷(期)页码:2016,53(6):1227-1232

期刊名称:四川大学学报: 自然科学版

Journal Name:Journal of Sichuan University (Natural Science Edition)

关键字:积分边值条件;分数阶微分方程;正解;耦合不动点

Key words:integral boundary conditions; fractional differential equations; positive solutions; coupled fixed point

基金项目:国家自然科学基金(11301454);国家自然科学数学天元基金(11526177);江苏省自然科学基金(BK20151160);江苏省高校自然科学基金(14KJB110025);江苏省六大人才高峰项目(2013-JY-003);徐州工程学院重点项目(2013102);徐州工程学院青年项目(XKY2013314)

中文摘要

文章研究了一类含积分边值条件的非线性分数阶微分方程耦合系统 正解的唯一性. 利用广义耦合不动点定理,得到了该边值问题正解的唯一性的充分条件,并在最后举例说明了定理的有效性.

英文摘要

In this paper,we studied the uniqueness of Positive solutions for a class of fractional differential coupled system with integral boundary value conditions as the form of The uniqueness of positive solutions was obtained by using the generalized coupled fixed point, due to B. E. Rhoades. As an application,some examples were given to illustrate the advantages of the results.

关闭

Copyright © 2020四川大学期刊社 版权所有.

地址:成都市一环路南一段24号

邮编:610065